# SDR VNA2023F00000

- Difficulty date: July 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 19,273 hours, 17,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: CC670386011
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR NEEDS PERFORMED FOR CRACKS IN ZONE 5 ON AFT SIDE OF PAX DOOR
